# SDR ASAA2017040920410

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 17,286 hours, 5,594 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ON FIRE TEST. NR 2 ENGINE, ENGINE B LOOP INOPERATIVE.  ACFT GROUNDED.    FOUND CORE FIRE DETECTION HARNESS MW0325 BROKEN. REMOVED CORE FIRE DETECTION HARNESS MW0325, IAW AMM 26-11-02.  REPLACED IAW AMM 26-11-02-000-802 AND 26-00-02-400-802. OPS NORMAL.
